# SDR DHL200080547C

- Difficulty date: August 7, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT HORIZ STAB L/E INNER RIB UPPER PART CRACKED .75 INCH BETWEEN STA 60.00-66.00.  PERFORMED STOP DRILL IAW SRM 55-2-0, FIG 2, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 55-2-0, FIG 2.
